# SDR SWAA2016042651337

- Difficulty date: April 13, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 6549921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BOTTOM OF CUSP WEB CORRODED, BETWEEN BS 380 - 400.  R & R CUSP WEB IAW SRM & DWG.
